Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Saturation of the weakly compact ideal


Author: Alex Hellsten
Journal: Proc. Amer. Math. Soc. 138 (2010), 3323-3334
MSC (2010): Primary 03E55, 03E35
Published electronically: May 17, 2010
MathSciNet review: 2653962
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is consistent relative to a measurable cardinal of order $ \alpha$ that the ideal associated with a weakly compact cardinal of order $ \alpha$ is saturated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E55, 03E35

Retrieve articles in all journals with MSC (2010): 03E55, 03E35


Additional Information

Alex Hellsten
Affiliation: Finnish Matriculation Examination Board, P.O. Box 50, 00581 Helsinki, Finland
Email: alex.hellsten@iki.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10399-4
PII: S 0002-9939(2010)10399-4
Received by editor(s): October 27, 2006
Received by editor(s) in revised form: January 21, 2010
Published electronically: May 17, 2010
Communicated by: Julia Knight
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.